# SDR CALA2022112103180

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 103,745 hours, 24,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113N330011
- Condition: Missing
- Location: Left O/B Main Fl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 LEFT WING OUTBD MAIN FLAP SEAL COMPLETELY MISSING AT INBOARD END ( WHERE INBD. & OUTBD FLAPS MEET ) -- SEE PHOTO PHOTO ADDED SEAL MISSING IS 42 INCHES LONG ... REF IPC 57-53-10-51 ITEM 100 INSTALLED NEW SEAL AT INBOARD END OF OUTBD MAIN FLAP LEFT WING .. REF IPC 57-53-10-51... ADD EMP:227813 PHOTO ADDED
